# SDR QXEA200301540

- Difficulty date: December 6, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,645 hours, 6,417 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHERRY RIVET AT INBOARD EDGE OF NR 5 FLAP TRACK FITTING SIDE ANGLE THROUGH LOWER SKIN DOES NOT HAVE SHOP HEAD.  REMOVED AND REPLACED RIVET IAW Q400 SRM 51-42-45.
